# SDR IPXA2024050429715

- Difficulty date: April 16, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,470 hours, 23,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT - FRAME STA 1500 RH SIDE HAS A DENT ON TOP OF AN EXISTING REPAIR. REF STEP 65.  INSPECTED AND VERIFIED ACCOMPLISHED EA# 757-5360-27-A3576 STEP 24 PRELIM 1.  INSP ONLY.  FRAME BS 1500 RT SIDE HAS A DENT ON TOP OF AN EXISTING REPAIR. JOB ACCOMPLISHED PER UPS EO-90204-REQ1 AND VT MAE EA 757-5360-27-A3576 REV -, WITHOUT ANY DEVIATIONS.
